Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Could Hair Loss Be A Sign Of Ars

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Atripla and hair loss

Hi -- I have been using Atripla for 2 months now. And noticed my hair is starting to fall. Is this normal?
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Most patients who take Atripla don't experience much hair loss but a small % (< 5) have noted that problem.It can be hard to know whether the hair loss is due to immune reconstitution (thus Read more »

Hair loss

I am a healthy 35 year old female and never had a problem with Hiv; until now. I am currently... Read more »

Hair Loss

Hi, I have been taking Atripla since the beginning of April, 2008. I have noticed that I have been... Read more »
Articles
Canadian AIDS Treatment Information Exchange

Hair Loss

... Hair loss (alopecia) is a common experience, particularly in men as they age. When hair loss is new, rapid or severe, it is considered Read more »
AIDS InfoNet

Lamivudine (Epivir)

...of lamivudine are nausea, vomiting, fatigue, and headaches. Some people have trouble sleeping. There have been rare cases of hair loss. How Does Lamivudine React With Other Drugs? Lamivudine can interact with other drugs or supplements you... Read more »
AIDS InfoNet

Hydroxyurea

...lactic acidosis that caused some deaths. Hydroxyurea may cause nausea, vomiting, and diarrhea. It can also lead to weight gain, hair loss, and changes in skin coloring. It may cause birth defects, so pregnant women should not take hydroxyurea. It... Read more »
AIDS InfoNet

Lymphoma

...It suppresses the immune system. It can cause nausea, vomiting, fatigue, diarrhea, swollen and sensitive gums, mouth sores, hair loss, and numbness or tingling in the feet or hands. Chemo also damages bone marrow. This can cause anemia (low red... Read more »
Connect With Others

hair loss

Posted by mistake1, 1 Reply
...does anyone know if hair loss is an hiv symptom and itchy skin also? Read more »

hair loss

Posted by Anonymous, 1 Reply
...would hair loss be normal for an infected individual...i am sure someone will just say it's stress Read more »

Epivir/hair loss

Posted by Anonymous, 4 Replies
...I have just stated taking Epivir and have noticed that my hair (on my head) is coming out slowly. I have read that hair loss is a rare side effect. My doctor told me that a patient of hers had the same effect and used garlic shampoo which... Read more »

hair loss?

Posted by Anonymous, 3 Replies
In the last year I have lost alot of my hair, has anyone else experience this as a problem or is it from something other than HIV? Read more »